# SDR B90A201902060001

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N877CP
- Make and model: Cirrus SR22
- Aircraft serial: 3535
- Aircraft time: 2,457 hours
- Engine: Cont IO550N
- Engine time: 2,004 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO550N
- Part serial: 917377
- Condition: Vibration
- Part time: 2,004 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DURING PART 91 FLIGHT, PILOT NOTICED SMALL VIBRATION AT ENGINE UPON DECENT. PILOT ASKED ATC FOR MOST DIRECT ROUTE TO KCLW AND TOLD ATC HE DID NOT HAVE AN EMERGENCY AT THAT TIME.  WHEN NEARING KCLW, PILOT HAD A WARNING FOR #3 CYLINDER HEAD TEMPERATURE OF 450 DEGREES. PILOT THEN DECLARED AN EMERGENCY AND LANDED THE PLANE AT KCLW.  PILOT REPORTED THAT THE TEMPERATURE STARTED TO DROP DURING LANDING.  AIRCRAFT IS CURRENTLY AT MAINTENANCE FACILITY FOR TROUBLESHOOTING AND INSPECTION.  SUSPECTED CONTAMINATION IN #3 FUEL INJECTOR NOZZLE.
